# SDR 96ZZZX5462

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30SV
- Make and model: Bell 222
- Aircraft serial: 47044
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310461001
- Condition: Worn
- Location: M/R
- Part time: 160 hours
- Component: Torrington
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
